MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #4 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH TRIATHLON CR FEM COMP #4 L-CEM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Model Number 5510-F-401
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Fall (1848); Pain (1994); Insufficient Information (4580)
Date of Event 02/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.
 
Event or Problem Description
Broken femur component.Had to have a revision left total knee.
 
Additional Manufacturer Narrative
Reported event: an event regarding crack/fracture involving a triathlon femoral component was reported.The event was confirmed through visual inspection of the returned device.Method & results: -product evaluation and results: visual inspection of the returned device noted the following: visual inspection of the returned device showed that the lateral condyle of the device has fractured.Nothing else remarkable to note.Material analysis: visual inspection of the returned device showed that the lateral condyle of the device has fractured.It was reported in the event that the patient suffered a fall which lead to pain and the revision surgery.The fracture of the device is consistent with a fall and therefore, no further material analysis is required at this time.-clinician review: no medical records were received for review with a clinical consultant.-product history review: review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusion: visual inspection of the returned device noted the following: visual inspection of the returned device showed that the lateral condyle of the device has fractured.Nothing else remarkable to note.Material analysis: visual inspection of the returned device showed that the lateral condyle of the device has fractured.It was reported in the event that the patient suffered a fall which lead to pain and the revision surgery.The fracture of the device is consistent with a fall and therefore, no further material analysis is required at this time.No further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
Broken femur component.Had to have a revision left total knee.

Brand Name
TRIATHLON CR FEM COMP #4 L-CEM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI   NA
Manufacturer Contact
marisol santiago
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key11398497
Report Number0002249697-2021-00359
Device Sequence Number13773997
Product Code MBH
UDI-Device Identifier07613327040272
UDI-Public07613327040272
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model Number5510-F-401
Device Catalogue Number5510F401
Device Lot NumberSJNPD
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/31/2022
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date04/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexFemale